Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NowakFilip

Purple And Red Face

Recommended Posts

Before I started using any medications for acne, my face was a normal color.

But until I went to doctor, he put me on Tazorac, it caused my face to be red and purple.

I stopped using Tazorac completely for about a month now, but my face is still red and purple.

Will my face ever return to regular color, if so when, because it's really uncomfortable having red and purple face.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×